| Catalog Number |
08496633190 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Hyperthyroidism (4924)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable elecsys anti-tshr results for qc material and patient samples from the cobas e 801 analytical unit.For one patient, the initial result was 4.7 iu/l.On (b)(6) 2025, the repeat results using a new reagent cassette of the same lot number were 3.0-3.2 iu/l.
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
Issues have been identified with the elecsys anti-tshr assay, particularly around the 1.75 iu/l medical decision point.Roche diagnostics has issued an urgent medical device correction for this issue, entitled ""elecsys® anti-tshr assay ¿ deviations on cobas® e 411, 402, and 801 analyzers."" this correction has been reported to fda.Roche diagnostics investigated and confirmed the customers' allegations.The root cause for the variations in the elecsys anti-tshr assay was an insufficiency of the assay's routine production process.For the platform-to-platform deviation (cobas e 411 vs.Cobas e 402/e 801), differences arose due to an insufficient alignment concept between the platforms.These variations were further influenced by updates to the routine production process for this assay.For the lot-to-lot deviation on e 411, measures taken to enhance robustness led to additional shifts.Customers were advised to immediately discontinue using and discard the affected lot numbers: 840183 and 874011 on the cobas e402/e801 analyzer.840177 on the cobas e411 analyzer.Customers were advised to switch to the new unaffected lot numbers: 908953 on the cobas e402/e801 analyzer.906872 on the cobas e411 analyzer.The cobas e601 and e602 modules are not affected and can be used with all currently available lots and with the upcoming lots without restrictions.